Title: PERFORMANCE OF BANYAN NETWORKS WITH INHOMOGENEOUS TRAFFIC FLOW
Authors: LEE, TH
交大名義發表
電信工程研究所
National Chiao Tung University
Institute of Communications Engineering
Issue Date: 1-Jul-1990
URI: http://hdl.handle.net/11536/4075
ISSN: 0143-7062
Journal: IEE PROCEEDINGS-E COMPUTERS AND DIGITAL TECHNIQUES
Volume: 137
Issue: 4
Begin Page: 245
End Page: 252
Appears in Collections:Articles


Files in This Item:

  1. A1990DQ02800003.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.